# SDR AALA202305178328

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,104 hours, 25,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Gouged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GOUGE IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE SUPPORT ANGLE LOCATED AT BS 480 AND LBL 2.5. REPAIRED ANGLE PER SRM-53-00-53-1A-2.
